≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

is this homeopathy? Page 3 of 3

This is just a forum. Assume posts are not from medical professionals.
Mr.Murthy please reply on this.

http://abchomeopathy.com/forum2.php/532088/
 
advice2 5 years ago
Intercourse duration is some times 2 minutes and some times very bad, quickly. itch on scrotum and penis and on its sides is some times instant and violent.

Skin problem is increasing feel itch on these areas - back of neck, sides of both eyes, both knee, both elbow, bottom of the back on both sides. see one photo, should I take any English medicine ornament for eczema?

I did some medical tests. Blood test - normal, Urine test - normal. Only find Liver enlarged and heavy swelling in bowel on Ultrasound. But I do not have any pain in stomach. From the childhood I find difficult on clear motion at morning, constipation due to sticky stool. Because of this feel laziness etc. I stop taking zandu pancharishta - ayurvadic madicine(digestive tonic) because I was becoming habitual of digestive tonic, and after stopping it constipation increased. Now feeling very difficult to get motion clear. Please advise.

(This post contains an image. To view the image, please log on.)

 
advice2 5 years ago
I think we already tried too many medicines without much relief. I may not be able to help you further.

Please open a new thread for someone else to take up your case.
 
gavinimurthy 5 years ago
Mr. Murthy, when first time I took petroleum then time duration after inserting is approx. 10 to 12 minutes and I was also doing start and stop strategy.

If I compare present condition with 2 months before then intercourse time is increased, it was quickly discharge after inserting penis, but now time increased and also I feel satisfaction after intercourse.

Can you please tell that this skin problems is the bad effects of any previous medicines which was given by my old doctor on high doses in continuous manner or this is not related to that?
 
advice2 5 years ago
May not be related to previous medicines. Post all your present symptoms in a new thread. Someone may take up your case.
 
gavinimurthy 5 years ago
Mr. Murthy, Thank you for your help and effort & time which you have given.

I have full hope but I recognize that every time whenever Use new medicine it effects some where else and develop new symptoms and that symptoms and bad effects also take time to fade.
[message edited by advice2 on Mon, 24 Apr 2017 17:20:13 UTC]
 
advice2 5 years ago
Mr. Murthy, I hope you are well and having good day. Would you please suggest that which is the best medicine for me for blister & swelling in inner cheeks in mouth, which I face many times. I also have problems in digestion and constipation. I am taking unani medicine for strong stomach and for constipation and getting good results but facing this problem of blister & swelling only in inner cheeks in mouth not on tongue. I took merc sol 1M but didn't work. please advise.
[message edited by advice2 on Mon, 24 Apr 2017 18:00:20 UTC]
 
advice2 5 years ago
Take nitric acid 200.. daily one dose for three days only.
 
gavinimurthy 5 years ago
Thanks Mr.Murthy

I took nitric acid 200, now felling better.
 
advice2 5 years ago
Mr. Murthy,

Now my eczema faded. Thanks.
Should I take again or wait?
 
advice2 5 years ago
Mr. Murthy, eczema is coming back on the both knee. Should I repeat same medicine? Please advice.
 
advice2 5 years ago
Repeat petroleum 200. Use daily once for a week and stop. Report after 2 weeks.
 
gavinimurthy 5 years ago
----
[Edited by advice2 on 2017-06-21 10:39:18]
 
advice2 5 years ago
Sorry Mr. Murthy, I didn't seen your below reply. Now I will start.

"Repeat petroleum 200. Use daily once for a week and stop. Report after 2 weeks."

Thanks
 
advice2 5 years ago
Mr.Murthy, I took medicine and it was a little bit faded and again came back then I used a cream given by my brother now it is totally faded. Thanks.

In this time I am suffering from internal piles, as I told you earlier that it was my old problem but now find very difficult to clear motion and find too much constipation, always clay type stool which stick inside. This is my main problem because of this constipation which is due to internal piles my stomach is always disturbed. Please advise.
[Edited by advice2 on 2017-09-20 04:46:03]
 
advice2 5 years ago
--
[Edited by advice2 on 2017-09-20 04:44:01]
 
advice2 5 years ago
----
[Edited by advice2 on 2017-09-20 04:43:35]
 
advice2 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.